BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: SO(2,1)-Invariant Double Integral Transforms and Formulas for the Whittaker Functions
Authors: Shilin, Ilya
Keywords: group SO(2; 1)
double integral transform
Whittaker functions
Issue Date: 2012
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 26, Fasc 1-2 (2012), 241p-256p
Abstract: The paper contains some new formulas involving the Whittaker functions and arising as the values of some double integrals, which are invariant with respect to the representation of the group SO(2; 1).
Description: MSC 2010: 33C15, 33C05, 33C45, 65R10, 20C40
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 26, 2012, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-26-241-256.pdf215.07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License